# SDR 2007UALA02661

- Difficulty date: July 14, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 34,443 hours, 4,202 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Part number: AML76C10T01P003
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING ON EMERGENCY EXIT LIGHT SWITCH BROKEN ON OVERHEAD PANEL. INSTALLED NEW SPRING ON SWITCH GUARD. OPS NORMAL.
